MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRÄGERWERK AG & CO. KGAA INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS32504
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infinity central station (ics) shut-down due to an accidental power loss.As per report, the monitoring of the individual patients via their bedplace monitors was not interrupted; the event did not have medical consequences.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The dispatched dräger service engineer could verify in interviews with the users that the shut-down of the infinity central station (ics) was related to an accidental unplugging from the wall outlet socket; function of the ics could be restored after the event by simply plugging it back in.The disconnection from electrical power fully explains that no alarm at all could be generated at the ics anymore and, the system has no capability to alarm a power loss.When connection to the dedicated ics gets lost (network issue or ¿ like in this case, power loss of the ics), the bedside monitors continue to monitor the patients.All m300 devices will display a banner indicating that connection to the ics got lost.Furthermore, the volume of audio alarms will be changed to 100% autonomously, independent from the setting defined before.In addition to that, the setting to 100% cannot be overruled manually by the user for the duration of the connection loss to the ics.Dräger finally concludes that there was no issue with the used devices which would require repair or correction ¿ the reported event was caused by unintended use error (unplugging the ics).The associated risk is under control since the primary monitors at the bedside respond to the connection loss by adaptation of the audio alarm volume.The connectivity loss is indicated by a dedicated banner in the display of each bedside device that belongs to this care unit.As a preventive measure, it is recommended to connect the ics to an uninterruptible power supply.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key17884039
Report Number9611500-2023-00350
Device Sequence Number20685509
Product Code MHX
UDI-Device Identifier04049098004190
UDI-Public04049098004190
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS32504
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown